# SDR 2024FA0000678

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: General aviation
- Aircraft: 9V-SC
- Make and model: Boeing 787-10
- Aircraft serial: 60260
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: GTIA201403170121
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AND FO SEAT BACK SHELL LOWER SWITCH WITH NO SPRING EFFECT
